# SDR REXA2022072001617

- Difficulty date: July 13, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 32,881 hours, 31,093 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Part number: 601R1400753
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING PANEL 684DT WORN.	EVALUATED AND REPLACED PANEL PER CRJ200 SRM 57-52-00.
